# SDR SWIA201335297

- Difficulty date: November 1, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 29,904 hours, 25,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 409+128 VERTICAL POST OTBD AFT RADIUS AT RBL18.00 WL71.00.  C-CHECK REPLACED CRACKED POST AT 409+128 RBL 18 IAW REO.
